Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2020 / Article
Special Issue

Fractional Mathematical Modelling and Optimal Control Problems of Differential Equations

View this Special Issue

Research Article | Open Access

Volume 2020 |Article ID 7820263 | https://doi.org/10.1155/2020/7820263

Hua Su, "Iterative Solution for Systems of a Class of Abstract Operator Equations in Banach Spaces and Application", Mathematical Problems in Engineering, vol. 2020, Article ID 7820263, 7 pages, 2020. https://doi.org/10.1155/2020/7820263

Iterative Solution for Systems of a Class of Abstract Operator Equations in Banach Spaces and Application

Guest Editor: Chuanjun Chen
Received03 Jun 2020
Accepted26 Jun 2020
Published13 Jul 2020

Abstract

In this paper, by using the partial order method, the existence and uniqueness of a solution for systems of a class of abstract operator equations in Banach spaces are discussed. The result obtained in this paper improves and unifies many recent results. Two applications to the system of nonlinear differential equations and the systems of nonlinear differential equations in Banach spaces are given, and the unique solution and interactive sequences which converge the unique solution and the error estimation are obtained.

1. Introduction

Guo and Lakshmikantham [1] introduced the definition of the mixed monotone operator and the coupled fixed point, and there are many good results (see [223]). Recently, from paper [6], using the monotone iterative techniques, the iterative unique solution of the following nonlinear mixed monotone Fredholm-type integral equations in Banach spaces is obtained:where and .

In this paper, the following nonlinear abstract operator equations in Banach spaces are discussed:where and is a partial interval in which is denoted as the following:

For convenience, the following assumptions are made: There exist positive bounded operators which satisfy., and for any , the following is obtained:. There exists a positive bounded operator , and for any , the following is obtained: in which the spectral radius satisfies

In this paper, firstly, by using the partial order method, the existence and uniqueness of a solution for systems of a class of abstract operator equations in Banach spaces are discussed. And next, two applications to the system of nonlinear integral equations and the system of nonlinear differential equations in Banach spaces are given, and the unique solution and interactive sequences which converge a unique solution and the error estimation are obtained.

2. The Interactive Solution of Abstract Operator Equations

Let be a cone in , i.e., a closed convex subset, such that for any and . A partial order in is defined as . A cone is said to be normal if there exists a constant which satisfies , implying , where denotes the zero element of . And, the smallest number is called as the normal constant of and denoted as . The cone is normal iff every ordered interval is bounded.

The following theorem is the main results in this section.

Theorem 1. Let be a cone in , . Suppose that satisfies conditions . Then,(i)There exists a unique solution of equation (2) in , and for any solutions of equation (2) , one has .(ii)For any initial value , the following iterative sequences are constructed:which satisfy , and for any ,there exists a natural number which satisfies as , the following is obtained:

Proof. By , it is known that the operator is reversible. And, from condition , is the positive operator. LetThen, equation (7) can be substituted by the following:By conditions , it is easy to obtain that operators satisfy the following:(1)(2) are the mixed monotone operator(3), where Letting , the following two results are obtained by mathematical induction:In fact, from (1) and (3), one hasSuppose that for , one has (12) and (13). Then, as , by (2) and (3), the following is obtained:Then, it is known thatThen, for any natural number , (12) and (13) are obtained by mathematical induction.
Next, it is proved that is Cauchy sequences. From condition , it is known thatthen by ([14], V 3.9), .
Thus, for any the following is obtained:Then, there exists a natural number which satisfiesAnd, by (12) and (13), it is obtained thatSo, by (13), it is known thatThen, by the normality of and (19), it is known thatThus, the following is obtained:i.e., is Cauchy sequences. So, there exists (D is bounded), such that .
And, by , the normality of , and (19), one obtainsthereforeThus, , , andso by (2), (3), and (11), it is also obtained thatLetting and by (27), .
Then, by the definition of , one obtains , i.e., is a solution of equation (2).
Lastly, it is proven that the solution is unique. Supposing that also satisfies equation (2), then by (11) and mathematical induction, the following is obtained:Thus, .
And, letting in (24), as , the following is obtained:Similarly, as , the following is obtained:The proof is complete.

Remark 1. In Theorem 1, it is only supposed that operators satisfy the partial condition, and the unique solution and interactive sequences which converge a unique solution are obtained.

3. The Application of Nonlinear Integral Equations

In this section, the following nonlinear integral equations are considered:where (here, the continuity of is not assumed) and , , , and is a real Banach space with norm .

In this section, the iterative solution of a nonlinear integral equation (33) is discussed. For convenience, the following assumptions are made: For the nonnegative bounded continuous function , and nonnegative integrable , , one has There exists a constant , for any , which satisfies For any , the following is satisfied: .

In this section, the following main theorem is obtained.

Theorem 2. Let be a normal cone in . Suppose conditions hold. Then, there exists a unique solution of equation (2) , and there are iterative sequences converging to the unique solution, and corresponding error estimates are given.

Proof. Let . Then, is a cone. Thus, by the normal of , is also normal.
The following operator is considered:where for any ,Then, . It is easy to know that is a solution of (33) if and only if is a solution of the following integral equations:Next, from conditions , it is obtained that the operators satisfy the whole condition of Theorem 1.
In fact, :(i)LetThen, and .Thus,Therefore, for the equation , there exists a unique solution . Then, by , for any , the following is obtained:Obviously, .(ii)By , the following is obtained:Similarly, .(iii)From , the following is obtained:Then, by (41), it is known thatTherefore, from (i), (ii), and (iii), letting in Theorem 1, it is easy to know that the condition holds.Finally, for any initial value , by constructing the iterative sequencesone has , and for any , there exists a natural number which satisfies as , the following is obtained:This completes the proof of Theorem 2.

4. The Application of Nonlinear Differential Equations

In this section, the following nonlinear initial value problems of the differential equation are considered:where , , , and is a real Banach space with norm .

For convenience, the following assumptions are made: There exists the nonnegative bounded integrable functions which satisfy There exists constant , for any , which satisfies For any , the following is satisfied: .

Then, the following theorem is obtained.

Theorem 3. Let be a normal cone in . Suppose that conditions hold. Then, there exists a unique solution of equation (48) , and there are iterative sequences converging to the unique solution, and corresponding error estimates are given.

Proof. Firstly, differential equation (48) is turned into integral equations. For any fixed , the following one-order linear ordinary differential initial value problems in Banach spaces are investigated:It is easy to know that is a solution of (52) if and only if is a solution of the following integral equations:Next, the operator is defined as the following:Obviously, is a solution of (48) if and only ifNext, similar to the proof of Theorem 2, it is tested whether the operators satisfy the whole condition of Theorem 1 from conditions . Therefore, the result of Theorem 3 is obtained from Theorem 1.

Data Availability

The data used to support the findings of this study are available from the corresponding author upon request.

Conflicts of Interest

The author declares that there are no conflicts of interest regarding the publication of this paper.

Authors’ Contributions

The author read and approved the final manuscript.

Acknowledgments

The author was supported by the Project of National Social Science Fund of China (NSSF) (18BTY015) and the Shandong Province Higher Educational Science and Technology Program (J16LI01).

References

  1. D. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at: Publisher Site | Google Scholar
  2. D. J. Guo, “Extremal solutions of nonlinear Fredholm integral equations in ordered banach spaces,” Northeastern Mathematical Journal, vol. 7, no. 4, pp. 416–423, 1991. View at: Google Scholar
  3. J. X. Sun and L. S. Liu, “Iterative method for coupled quasi-solution of mixed monotone operator equations,” Applied Mathematics and Computation, vol. 52, pp. 301–308, 1992. View at: Publisher Site | Google Scholar
  4. L. S. Liu, “Iterative method for solutions and coupled quasi-solution of nonlinear fredholm integral equations in ordered banach spaces,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 10, pp. 959–972, 1996. View at: Google Scholar
  5. Z. T. Zhang, “The fixed point theorem of mixed monotone operator and applications,” Acta Mathematica Sinica, vol. 41, no. 6, pp. 1121–1126, 1998, in Chinese. View at: Google Scholar
  6. H. Su, “The solutions of mixed monotone fredholm-type integral equations in Banach spaces,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 604105, 7 pages, 2013. View at: Publisher Site | Google Scholar
  7. D. J. Guo, Nonlinear Functional Analysis, Jinan, Shandong Science and Technology Press, Jinan, China, Second edition, 1985.
  8. D. Guo, “Initial value problems for second-order integro-differential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 37, no. 3, pp. 289–300, 1999. View at: Publisher Site | Google Scholar
  9. H. Zhang, Y. Li, and J. Xu, “Positive solutions for a system of fractional integral boundary value problems involving hadamard-type fractional derivatives,” Complexity, vol. 2019, Article ID 2671539, 11 pages, 2019. View at: Publisher Site | Google Scholar
  10. H. R. Marasi, H. Afshari, and M. Daneshbastam, “Fixed points of mixed monotone operators for existence and uniqueness of nonlinear fractional differential equations,” Journal of Contemporary Mathematical Analysis, vol. 52, p. 8C13, 2017. View at: Google Scholar
  11. X. Zhang, Y. Wu, and L. Caccetta, “Nonlocal fractional order differential equations with changing-sign singular perturbation,” Applied Mathematical Modelling, vol. 39, no. 21, pp. 6543–6552, 2015. View at: Publisher Site | Google Scholar
  12. W. Cheng, J. Xu, and Y. Cui, “Positive solutions for a class of fractional difference systems with coupled boundary conditions,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at: Publisher Site | Google Scholar
  13. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at: Publisher Site | Google Scholar
  14. K. Wu, Q. Wang, and K. Guan, “Iterative method and convergence analysis for a kind of mixed nonlinear Volterra-Fredholm integral equation,” Applied Mathematics and Computation, vol. 225, pp. 631–637, 2013. View at: Publisher Site | Google Scholar
  15. T. Qi, Y. Liu, and Y. Cui, “Existence of solutions for a class of coupled fractional differential systems with nonlocal boundary conditions,” Journal of Function Spaces, vol. 2017, Article ID 6703860, 9 pages, 2017. View at: Publisher Site | Google Scholar
  16. D. Wardowski, “Mixed monotone operators and their application to integral equations,” Journal of Fixed Point Theory and Applications, vol. 19, no. 2, pp. 1103–1117, 2017. View at: Publisher Site | Google Scholar
  17. T. Qi, Y. Liu, and Y. Zou, “Existence result for a class of coupled fractional differential systems with integral boundary value conditions,” The Journal of Nonlinear Sciences and Applications, vol. 10, no. 7, pp. 4034–4045, 2017. View at: Publisher Site | Google Scholar
  18. M. H. Daliri and J. Saberi-Nadjafi, “Improved variational iteration method for solving a class of nonlinear Fredholm integral equations,” SeMA Journal, vol. 76, no. 1, pp. 65–77, 2019. View at: Publisher Site | Google Scholar
  19. Z. Zhao, “Existence and uniqueness of fixed points for some mixed monotone operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 6, pp. 1481–1490, 2010. View at: Publisher Site | Google Scholar
  20. X. Zhang, L. Liu, and Y. Wu, “Global solutions of nonlinear second-order impulsive integro-differential equations of mixed type in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2335–2349, 2007. View at: Publisher Site | Google Scholar
  21. A. E. Taylar and D. C. Lay, Introduction to Function Analysis, Elsevier, New York, NY, USA, Second edition, 1980.
  22. X. Zhang, L. Liu, Y. Wu, and Y. Cui, “New result on the critical exponent for solution of an ordinary fractional differential problem,” Journal of Function Space, vol. 2017, Article ID 3976469, 4 pages, 2017. View at: Publisher Site | Google Scholar
  23. C. Chen, X. Zhang, G. Zhang, and Y. Zhang, “A two-grid finite element method for nonlinear parabolic integro-differential equations,” International Journal of Computer Mathematics, vol. 96, no. 10, pp. 2010–2023, 2019. View at: Publisher Site | Google Scholar

Copyright © 2020 Hua Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views97
Downloads273
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.